Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 5, Issue 1, 1969
Metadata
 

A Geometric Method of Numerical Solution of Nonlinear Equations and Error Estimation by Urabe's Proposition
Yoshitane Shinohara
pp. 1–9
Abstract | Full-Text PDF (700 KB) | Metadata

On the Cauchy Problem for a Simple Degenerate Diffusion System
Masayasu Mimura
pp. 11–20
Abstract | Full-Text PDF (667 KB) | Metadata

The Singularities of the Solutions of the Cauchy Problem
Yûsaku Hamada
pp. 21–40
Abstract | Full-Text PDF (1410 KB) | Metadata

Some Inequalities on Means and Covariance
Shuzo Izumi
pp. 41–50
Abstract | Full-Text PDF (767 KB) | Metadata

Finiteness of the Number of Discrete Eigenvalues of the Schrödinger Operator for a Three Particle System
Jun Uchiyama
pp. 51–63
Abstract | Full-Text PDF (1009 KB) | Metadata

On the Structure of (n—1)-connected 2n-dimensional π-manifolds
Hiroyasu Ishimoto
pp. 65–77
Abstract | Full-Text PDF (1284 KB) | Metadata

Numerical Investigation of Subharmonic Solutions to Buffing's Equation
Minoru Urabe
pp. 79–112
Abstract | Full-Text PDF (2637 KB) | Metadata